# SDR MYWA970031

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886MA
- Make and model: Boeing 727225
- Aircraft serial: 21855
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1000679
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE PRE-FLIGHT EMERGENCY LIGHTING SECTION, FOUND R1 AND COCKPIT LIGHT ASSEMBLIES TO SELF-ACTIVATE WHEN POWER IS REMOVED AND SWITCH (EMERY) IS IN THE OFF POSITION.  FOUND BOTH R1 AND COCKPIT EMERGENCY LIGHT ASSEMBLIES TO BE AT FAULT.  REPLACED BOTH ASSEMBLIES AS REQUIRED.  OPERATIVE CHECKS GOOD MM 33-50-0.  (X)
